Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 290, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 2, 2018, 3:26 AM EST for 6 counties in Georgia; Henry County, Alabama. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 2, 2018, 3:26 AM EST (08:26 UTC)
- Expired
- Dec 2, 2018, 4:15 AM EST
- In force
- 49 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Henry County, AL, Calhoun County, GA, Clay County, GA, Dougherty County, GA, Early County, GA, Randolph County, GA, Terrell County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 2, 4:05 AM EST | TSTM WND DMG | 2 N Rowena, GA | TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 1, 6:53 PM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 262 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 394 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.5
The text
As transmitted.
439
WUUS52 KTAE 020826
SVRTAE
ALC067-GAC037-061-095-099-243-273-020915-
/O.NEW.KTAE.SV.W.0290.181202T0826Z-181202T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
326 AM EST SUN DEC 2 2018
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
East central Henry County in southeastern Alabama...
West central Dougherty County in southwestern Georgia...
Clay County in southwestern Georgia...
Randolph County in southwestern Georgia...
Calhoun County in southwestern Georgia...
Northern Early County in southwestern Georgia...
Southwestern Terrell County in southwestern Georgia...
* Until 415 AM EST/315 AM CST/.
* At 326 AM EST/226 AM CST/, a severe thunderstorm was located near
Fort Gaines, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Fort Gaines, Morgan, Blakely, Cuthbert, Edison, Arlington,
Shellman, Leary, Bellville, Bluffton, Shorterville, Parksville,
Carnegie, Hayes, Pecan, Rock Hill, Bethel, Suttons Corner, Fort
Gaines-Clay Airport and Wades.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A Tornado Watch remains in effect until 400 AM EST/300 AM CST/ for
southeastern Alabama...and southwestern Georgia.
LAT...LON 3192 8468 3192 8461 3153 8433 3143 8458
3143 8464 3141 8464 3126 8503 3156 8514
3192 8472 3192 8469 3193 8468
TIME...MOT...LOC 0826Z 241DEG 31KT 3155 8499
HAIL...<.75IN
WIND...60MPH
$$
11-NGUYENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 2, 3:13 AM EST, 13 minutes earlier.
Area forecast discussion, Dec 2, 3:13 AM EST, 13 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
313 AM EST Sun Dec 2 2018
.NEAR TERM [Through Today]...
A cold front associated with a strong low pressure area is analyzed
across N/C AL southwest through southern Mississippi. This front is
expected to move towards and into our area today and then stall by
the end of the day from roughly Albany to Panama City. Southwest
mid/upper flow will remain and becoming parallel to the surface
front so training of showers and storms and a continued threat for
flash flooding will continue today. Probabilities of heavy rainfall
have increased to the east of the previous flash flood watch so I
have extended the watch eastward to along and just east of I-75.
Hi Res models continue to indicate enough decent MLCAPE and Bulk
Shear to warrant a severe risk through the day. Damaging winds and
and isolated tornado or two will be the main threats. SPC has
outlooked our entire area in a marginal risk of severe weather and
areas from Dothan, Marianna, and Tallahassee northeastward are
outlooked in a slight risk for severe weather.
.SHORT TERM [Tonight Through Tuesday]...
Heavy rain and isolated severe thunderstorm threat will persist
through Monday. Threat will gradually shift out of SE AL during
the time frame but the FFA was still extended for all areas in our
CWA except the southern Big Bend counties. Greatest flooding risk
will be over the GA and FL counties that have already seen
excessive rains of 3-6 inches. Conditions will dry out Monday
Night behind a rather strong cold front. Much less humid and
turning cooler on Tuesday.
.LONG TERM [Tuesday Night Through Sunday]...
Dry weather is expected through Friday as high pressure dominates.
Temperatures will start quite chilly but steadily warm during the
late week timeframe. Next rain chances arrive with what looks to
be another active front next weekend.
&&
.AVIATION...
[Through 06Z Monday]
A warm front lifts north of the terminals overnight, followed by a
cold front that becomes stationary over the terminals on Monday.
This will lead to multiple rounds of SHRA and TSRA through the TAF
period. Widespread IFR and LIFR ceilings tonight will improve to
MVFR by Sunday Afternoon at TLH and VLD. Elsewhere, improvement to
VFR during this time frame. Ceilings and visibilities gradually
lower again into the MVFR and potentially IFR category around or
after 00Z tonight. South to Southwest winds 10-15 kt through the
period.
&&
.MARINE...
Winds and seas will gradually subside today into tonight and
remain lower on Monday. Showers and thunderstorms will persist
over the waters into Monday. Winds and seas higher near
thunderstorms. A cold front will push through the waters by
Tuesday ushering in a period of strong northwesterly winds.
&&
.FIRE WEATHER...
Other than low dispersions, widespread rainfall will preclude any
fire weather concerns through the period.
&&
.HYDROLOGY...
A flash flood watch remains in effect for all but the southern Big
Bend through Monday and significant rises on many area rivers are
occurring and expected to continue. Three to locally six inches
of rain fell in several swaths across areas near and north of I-10
since Saturday morning. An additional one to three inches of rain
is expected through Monday with localized amounts of three to
five inches possible.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 78 65 75 53 62 / 80 70 90 20 10
Panama City 75 64 72 52 60 / 80 80 80 20 0
Dothan 74 58 69 46 55 / 70 70 70 10 0
Albany 76 60 70 48 58 / 80 80 70 10 0
Valdosta 78 65 74 52 61 / 80 70 90 30 10
Cross City 79 66 76 59 66 / 60 50 90 40 10
Apalachicola 76 66 74 55 63 / 70 70 90 30 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Monday evening for Calhoun-Central
Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Coastal
Jefferson-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Wakulla-
Jackson-Leon-Liberty-North Walton-South Walton-Washington.
High Rip Current Risk through this evening for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 7 AM EST /6 AM CST/ this morning for
Coastal Bay-Coastal Gulf-South Walton.
GA...Flash Flood Watch through Monday evening for Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Flash Flood Watch through Monday afternoon for Coffee-Dale-
Geneva-Henry-Houston.
GM...Small Craft Advisory until 7 AM EST this morning for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-Coastal Waters From Ochlockonee River
to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach FL out 20 NM-Coastal waters
from Mexico Beach to Apalachicola FL out 20 NM-Coastal
waters from Mexico Beach to Okaloosa Walton County Line FL
out 20 NM-Waters from Suwannee River to Apalachicola FL
from 20 to 60 NM-Waters from Apalachicola to Mexico Beach
FL from 20 to 60 NM-Waters from Mexico Beach to Okaloosa
Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Scholl
SHORT TERM...Johnstone
LONG TERM...Johnstone
AVIATION...Scholl
MARINE...Johnstone
FIRE WEATHER...Johnstone
HYDROLOGY...JohnstoneIn the hours before
Local storm report, Dec 1, 9:47 PM EST, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
947 PM EST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM FLASH FLOOD FOWLSTOWN 30.80N 84.55W
12/01/2018 DECATUR GA 911 CALL CENTER
SEVERAL ROADS REPORTED FLOODED IN DECATUR
COUNTY.
0945 PM FLASH FLOOD CAIRO 30.88N 84.20W
12/01/2018 GRADY GA 911 CALL CENTER
SEVERAL ROAD REPORTED FLOODED IN GRADY
COUNTY.
&&Local storm report, Dec 1, 10:32 PM EST, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1032 PM EST SAT DEC 1 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM MARINE TSTM WIND 18 S SAINT GEORGE ISLAN 29.41N 84.86W
12/01/2018 M40 MPH GMZ755 FL MESONET
STATION SGOF1, 18 S SAINT GEORGE ISLAND.
1028 AM MARINE TSTM WIND 17 S SAINT GEORGE ISLAN 29.41N 84.86W
12/01/2018 M59 MPH GMZ755 FL MESONET
GUST TO 59 MPH AT THE C TOWER AT 20 METER
ELEVATION.
1054 AM MARINE TSTM WIND SHELL POINT 30.06N 84.29W
12/01/2018 M45 MPH WAKULLA FL MESONET
45 MPH GUST MEASURED AT SITE SHPF1.
1154 AM MARINE TSTM WIND SHELL POINT 30.06N 84.29W
12/01/2018 M41 MPH WAKULLA FL MESONET
SITE SHPF1 MEASURED A WIND GUST OF 41 MPH.
0230 PM MARINE TSTM WIND 1 SE GULF RESORT BEACH 30.21N 85.88W
12/01/2018 M39 MPH GMZ750 FL BUOY
BUOY STATION PCBF1, 1 SE GULF RESORT BEACH.
0240 PM MARINE TSTM WIND 18 S SAINT GEORGE ISLAN 29.40N 84.86W
12/01/2018 M54 MPH GMZ755 FL MESONET
C TOWER GUSTED TO 54 MPH.
0255 PM LIGHTNING 1 SSW WAUSAU 30.61N 85.59W
12/01/2018 WASHINGTON FL 911 CALL CENTER
HOUSE WAS STRUCK BY LIGHTNING NEAR BEN ROAD
AND HWY 77. SMOKE WAS OBSERVED BUT NO
FLAMES.
0556 PM FLOOD DOUGLAS CITY 30.59N 84.64W
12/01/2018 GADSDEN FL 911 CALL CENTER
MINOR FLOODING ON A FEW ROADS IN GADSDEN
COUNTY.
0800 PM HEAVY RAIN 1 SW ATTAPULGUS 30.74N 84.50W
12/01/2018 M5.71 INCH DECATUR GA MESONET
MESONET STATION ATPG1, 1 SW ATTAPULGUS,
MEASURED IN 6 HOURS.
0813 PM FLASH FLOOD BONIFAY 30.79N 85.68W
12/01/2018 HOLMES FL 911 CALL CENTER
MANY LOCAL ROADS FLOODED NEAR CITY OF
BONIFAY. INCLUDING THE INTERSECTION OF US-90
AND FL-79. ROAD IS IMPASSABLE WITH MANY CARS
STALLING. SOME FLOODING OF HOMES IS BEING
REPORTED ACCORDING TO THE 911 CALL CENTER.
0817 PM FLASH FLOOD GREENWOOD 30.87N 85.16W
12/01/2018 JACKSON FL 911 CALL CENTER
WIDESPREAD REPORTS OF WATER COVERING
ROADWAYS ACROSS THE ENTIRE COUNTY AND MAKING
THEM IMPASSABLE. MANY CARS ARE STALLING IN
THE HIGHER WATER ALONG WITH A FEW CARS IN
DITCHES ACCORDING TO THE 911-CALL CENTER.
0849 PM FLASH FLOOD 4 NNW RICHTER CROSSROAD 30.90N 85.52W
12/01/2018 JACKSON FL LAW ENFORCEMENT
FHP REPORTS ROAD CLOSED DUE TO HIGH WATER AT
DANFORD BAY ROAD AND HIGHWAY 77.
0855 PM HEAVY RAIN DONALDSONVILLE A/P 31.01N 84.88W
12/01/2018 M3.44 INCH SEMINOLE GA AWOS
DONALSONVILLE AIRPORT MEASURED 3.44 INCHES
OF RAIN IN 2 HOURS.
0858 PM FLASH FLOOD 1 SSE SINK CREEK 30.61N 85.15W
12/01/2018 JACKSON FL LAW ENFORCEMENT
FHP REPORTS WATER OVER THE ROAD NEAR THE
INTERSECTION OF BIGBONE LANE AND HIGHWAY 71.
0915 PM FLASH FLOOD 1 ESE MARIANNA 30.77N 85.23W
12/01/2018 JACKSON FL PUBLIC
PUBLIC REPORTS CALEDONIA STREET IS FLOODED
IN MARIANNA WITH FLOATING HURRICANE DEBRIS.
REPORT VIA SOCIAL MEDIA.
0945 PM FLASH FLOOD FOWLSTOWN 30.80N 84.55W
12/01/2018 DECATUR GA 911 CALL CENTER
SEVERAL ROADS REPORTED FLOODED IN DECATUR
COUNTY.
0945 PM FLASH FLOOD CAIRO 30.88N 84.20W
12/01/2018 GRADY GA 911 CALL CENTER
SEVERAL ROAD REPORTED FLOODED IN GRADY
COUNTY.
&&Special weather statement, Dec 1, 11:43 PM EST, 3 hours 43 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1143 PM EST SAT DEC 1 2018
ALZ067-GAZ121-123-142-144-020530-
Henry AL-Baker GA-Calhoun GA-Clay GA-Early GA-
1143 PM EST SAT DEC 1 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HENRY COUNTY IN
SOUTHEASTERN ALABAMA...SOUTHEASTERN CLAY...NORTHWESTERN BAKER...
CALHOUN AND EARLY COUNTIES IN SOUTHWESTERN GEORGIA UNTIL 1230 AM
EST/1130 PM CST/...
At 1143 PM EST/1043 PM CST/, Doppler radar was tracking a strong
thunderstorm near Blakely, moving east at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Morgan, Blakely, Edison, Arlington, Columbia, Leary, Douglasville,
Centerville, Damascus, Bluffton, Haleburg, Iveys Mill, Parksville,
Rock Hill, Early Co A/p, Hentown, Hilton, Rowena, Milford and
Crestview.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 200 AM EST/100 AM CST/ for
southeastern Alabama...and southwestern Georgia.
LAT...LON 3162 8456 3162 8452 3128 8444 3127 8511
3131 8509 3131 8513 3144 8512 3163 8456
TIME...MOT...LOC 0443Z 256DEG 38KT 3139 8500
11-NGUYENSpecial weather statement, Dec 1, 11:51 PM EST, 3 hours 35 minutes before
Special Weather Statement National Weather Service Tallahassee FL 1051 PM CST SAT DEC 1 2018 ALZ066>069-020530- Dale AL-Henry AL-Houston AL-Geneva AL- 1051 PM CST SAT DEC 1 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALE...SOUTHWESTERN HENRY...NORTHEASTERN GENEVA AND NORTHWESTERN HOUSTON COUNTIES UNTIL 1130 PM CST... At 1050 PM CST, Doppler radar was tracking a strong thunderstorm near Slocomb, or 10 miles southeast of Daleville, moving east at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Headland, Dothan, Hartford, Taylor, Midland City, Kinsey, Ashford, Slocomb, Cowarts, Webb, Pinckard, Malvern, Rehobeth, Clayhatchee, Grimes, Avon, Newville, Napier Field, Hollis Dairy Road and Enon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Tornado Watch remains in effect until 100 AM CST for southeastern Alabama. LAT...LON 3109 8570 3124 8573 3142 8533 3117 8521 TIME...MOT...LOC 0450Z 254DEG 27KT 3117 8561 11-NGUYEN
Local storm report, Dec 2, 2:14 AM EST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
214 AM EST SUN DEC 2 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND GST 2 ESE HOLLIS DAIRY ROAD 31.23N 85.52W
12/02/2018 E70 MPH HOUSTON AL EMERGENCY MNGR
TREES AND POWER LINES DOWN. SIDING DAMAGE TO
A SCHOOL. TIME BASED ON RADAR.
&&
TJThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 7:40 PM EST | Flash Flood Warning | TAE | Decatur, Grady, Seminole | 4 hr |
| Dec 1, 7:43 PM EST | Special Weather Statement | TAE | Berrien, Lanier | 47 min |
| Dec 1, 8:36 PM EST | Flash Flood Warning | TAE | Seminole | 2 hr |
| Dec 1, 9:54 PM EST | Areal Flood Advisory | TAE | Brooks, Lanier, Lowndes | 2 hr |
| Dec 1, 9:59 PM EST | Areal Flood Advisory | TAE | Calhoun, Dougherty, Lee, Terrell | 2 hr |
| Dec 1, 10:46 PM EST | Areal Flood Advisory | TAE | Calhoun, Lee, Randolph, Terrell | 59 min |
| Dec 1, 11:43 PM EST | Special Weather Statement | TAE | Baker, Calhoun, Early | 47 min |
| Dec 1, 11:48 PM EST | Flash Flood Warning | TAE | Calhoun, Lee, Randolph, Terrell | 3 hr |
| Dec 2, 12:23 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Lee, Terrell | 37 min |
| Dec 2, 12:27 AM EST | Severe Thunderstorm Warning | TAE | Clay, Early | 48 min |
| Dec 2, 1:25 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Terrell | 50 min |
| Dec 2, 1:40 AM EST | Tornado Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 35 min |
| Dec 2, 2:01 AM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Worth | 44 min |
| Dec 2, 2:16 AM EST | Tornado Warning | TAE | Dougherty, Worth | 29 min |
| Dec 2, 2:54 AM EST | Severe Thunderstorm Warning | TAE | Early | 51 min |
| Dec 2, 3:43 AM EST | Areal Flood Advisory | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 3 more | 2 hr |
| Dec 2, 4:01 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Dougherty, Early, Lee, Mitchell and 3 more | 44 min |
| Dec 2, 4:14 AM EST | Flash Flood Warning | TAE | Calhoun, Dougherty, Lee, Randolph, Terrell, Worth | 3 hr |
| Dec 2, 4:27 AM EST | Tornado Warning | TAE | Dougherty, Lee, Turner, Worth | 33 min |
| Dec 2, 4:50 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Irwin, Tift, Turner, Worth | 40 min |
| Dec 2, 5:08 AM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Mitchell, Tift, Turner, Worth | 31 min |
| Dec 2, 5:20 AM EST | Severe Thunderstorm Warning | TAE | Clay, Early, Miller | 40 min |
| Dec 2, 5:41 AM EST | Areal Flood Advisory | TAE | Baker, Calhoun, Clay, Dougherty, Early, Lee and 3 more | 2 hr |
| Dec 2, 8:03 AM EST | Severe Thunderstorm Warning | TAE | Seminole | 42 min |
| Dec 2, 8:33 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Miller, Seminole | 27 min |
| Dec 2, 8:36 AM EST | Tornado Warning | TAE | Colquitt, Mitchell, Tift, Worth | 39 min |
| Dec 2, 8:49 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Miller, Seminole | 16 min |
| Dec 2, 8:57 AM EST | Severe Thunderstorm Warning | TAE | Baker, Dougherty, Miller, Mitchell | 33 min |
| Dec 2, 9:12 AM EST | Tornado Warning | TAE | Berrien, Colquitt, Cook, Tift, Worth | 35 min |
| Dec 2, 9:24 AM EST | Severe Thunderstorm Warning | TAE | Decatur, Grady, Mitchell, Seminole | 51 min |
| Dec 2, 9:27 AM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Tift, Turner and 1 more | 36 min |
| Dec 2, 9:50 AM EST | Severe Thunderstorm Warning | TAE | Colquitt, Decatur, Grady, Mitchell, Thomas | 40 min |
| Dec 2, 9:59 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Irwin, Tift | 46 min |
| Dec 2, 10:07 AM EST | Severe Thunderstorm Warning | TAE | Brooks, Lowndes, Thomas | 23 min |
| Dec 2, 10:12 AM EST | River Flood Warning | TAE | Lee | 47 hr |
| Dec 2, 10:12 AM EST | River Flood Warning | TAE | Decatur | 4 days |
| Dec 2, 11:08 AM EST | River Flood Warning | TAE | Grady, Thomas | 5 days |
| Dec 2, 11:08 AM EST | River Flood Warning | TAE | Brooks, Lowndes | 7 days |
| Dec 2, 1:15 PM EST | River Flood Warning | TAE | Lee | 45 hr |
| Dec 2, 2:32 PM EST | Special Weather Statement | TAE | Lanier | 43 min |
| Dec 2, 3:26 PM EST | Special Weather Statement | TAE | Lowndes | 49 min |
| Dec 2, 4:27 PM EST | Severe Thunderstorm Warning | TAE | Brooks, Lowndes | 33 min |
| Dec 2, 5:00 PM EST | Special Weather Statement | TAE | Lowndes | 30 min |
| Dec 1, 7:37 PM EST | Special Weather Statement | TAE | Dale, Geneva | 53 min |
| Dec 1, 11:51 PM EST | Special Weather Statement | TAE | Houston | 39 min |
| Dec 1, 11:58 PM EST | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 47 min |
| Dec 2, 2:24 AM EST | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Henry, Houston | 51 min |
| Dec 2, 3:25 AM EST | Areal Flood Advisory | TAE | Coffee, Dale, Geneva, Henry, Houston | 3 hr |
| Dec 2, 4:43 AM EST | Severe Thunderstorm Warning | TAE | Geneva, Houston | 47 min |
| Dec 2, 5:02 AM EST | Tornado Warning | TAE | Dale, Geneva, Henry, Houston | 28 min |
| Dec 2, 6:32 AM EST | Areal Flood Advisory | TAE | Dale, Geneva, Houston | 58 min |
| Dec 2, 2:07 PM EST | River Flood Warning | TAE | Dale | 27 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.